# SDR SWIA200211478

- Difficulty date: November 16, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 16,926 hours, 16,258 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED INBOARD AND OUTBOARD GROUND SPOILERS FAULT MESSAGES AIRBORNE.  RAN QRH AND RETURNED TO SLC.  RESET CBP1 N8, 2-N8 & 4 A2 & 3 PER FAULT ISOLATION MANUAL.  SYSTEM CHECKS OK.
